# SDR SWAA2019111138761

- Difficulty date: November 8, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 28,321 hours, 17,119 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33007
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE NEEDED REPACKING. / REPOSITIONED SLIDE PER MT.
